Alert archive / Hawaii / Wind Advisories in 2006

Wind Advisory 37, NWS Honolulu, HI

December 14, 20064 counties in Hawaii

NWS Honolulu, HI issued this wind advisory at Dec 14, 2006, 10:03 AM HST for 4 counties in Hawaii. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2006, 10:03 AM HST (20:03 UTC)
Expired
Dec 16, 2006, 11:05 AM HST
In force
49 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 8.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2006-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2006-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWHW70 PHFO 142003
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1003 AM HST THU DEC 14 2006

...STRONG HIGH PRESSURE PASSING NORTH OF THE STATE TO PRODUCE VERY WINDY
CONDITIONS OVER THE SUMMITS THROUGH SATURDAY...

HIZ022-028-150915-
/O.NEW.PHFO.WI.Y.0037.061214T2003Z-061217T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
1003 AM HST THU DEC 14 2006

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SATURDAY. 

EAST WINDS OF 30 TO 40 MPH WILL CONTINUE OVER THE SUMMITS THROUGH
SATURDAY.

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
WROE
6 follow-up statements
000 
WWHW70 PHFO 150202
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
402 PM HST THU DEC 14 2006

...STRONG HIGH PRESSURE PASSING NORTH OF THE STATE TO PRODUCE
LOCALLY WINDY CONDITIONS OVER THE STATE...

.OVERVIEW...STRONG HIGH PRESSURE WILL GENERATE STRONG AND GUSTY
TRADE WINDS ACROSS THE STATE ON FRIDAY. LOCALLY WINDY CONDITIONS
CAN BE EXPECTED ACROSS RIDGES...HEADLANDS...LEEWARD VALLEYS...AND
AREAS PRONE TO FUNNELING.
 
A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

HIZ001>021-023>027-151515-
/O.EXB.PHFO.WI.Y.0037.061215T1600Z-061216T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR-
402 PM HST THU DEC 14 2006

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM HST FRIDAY...

STRONG HIGH PRESSURE NORTH OF THE STATE WILL PRODUCE LOCALIZED
AREAS OF EAST WINDS UP TO 30 MPH WITH GUSTS TO 50 MPH ON FRIDAY.

AREAS MOST AT RISK INCLUDE THE CENTRAL VALLEY OF MAUI...AREAS LEE
OF THE KOOLAU RANGE ON OAHU...AND THE KAWAIHAE AND SOUTH POINT
AREAS OF THE BIG ISLAND.

$$

HIZ022-028-151515-
/O.CON.PHFO.WI.Y.0037.000000T0000Z-061217T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
402 PM HST THU DEC 14 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

EAST WINDS OF 30 TO 40 MPH WILL CONTINUE OVER THE SUMMITS THROUGH
SATURDAY.

$$

WROE
000 
WWHW70 PHFO 151350
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
350 AM HST FRI DEC 15 2006

...WIND ADVISORY FOR ALL ISLANDS DUE TO STRONG HIGH PRESSURE
PASSING NORTH OF THE STATE...

.OVERVIEW...STRONG HIGH PRESSURE WILL GENERATE STRONG AND GUSTY
TRADE WINDS ACROSS THE STATE ON FRIDAY. LOCALLY WINDY CONDITIONS
CAN BE EXPECTED ACROSS RIDGES...HEADLANDS...LEEWARD VALLEYS...AND
AREAS PRONE TO FUNNELING. 

SECURE LOOSE OBJECTS OUTSIDE...INCLUDING TRASH CANS AND HOLIDAY
DECORATIONS. 

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE...AND LIGHT WEIGHT 
VEHICLES. USE EXTRA CAUTION.

HIZ022-028-160400-
/O.CON.PHFO.WI.Y.0037.000000T0000Z-061217T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
350 AM HST FRI DEC 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

EAST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 55 MPH...WILL CONTINUE
OVER THE SUMMITS THROUGH SATURDAY.

$$

HIZ001>021-023>027-160400-
/O.CON.PHFO.WI.Y.0037.061215T1600Z-061216T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR-
350 AM HST FRI DEC 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
AFTERNOON...

EAST WINDS UP TO 30 MPH ARE EXPECTED TODAY...WITH FREQUENT GUSTS
AS HIGH AS 50 MPH. WINDS ARE EXPECTED TO DECREASE SOME THIS
EVENING...BUT WILL REMAIN BREEZY THROUGH SATURDAY.

AREAS MOST AT RISK INCLUDE THE CENTRAL VALLEY OF MAUI...AREAS LEE
OF THE KOOLAU RANGE ON OAHU...AND THE KAWAIHAE AND SOUTH POINT
AREAS OF THE BIG ISLAND.

SECURE LOOSE OBJECTS OUTSIDE...INCLUDING TRASH CANS AND HOLIDAY
DECORATIONS. 

$$
000 
WWHW70 PHFO 160134
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST FRI DEC 15 2006

...WIND ADVISORY FOR ALL ISLANDS DUE TO STRONG HIGH PRESSURE
PASSING NORTH OF THE STATE...

.OVERVIEW...HIGH PRESSURE TO THE NORTH WILL CONTINUE TO GENERATE
STRONG AND GUSTY TRADE WINDS. LOCALLY WINDY CONDITIONS CAN BE
EXPECTED ACROSS RIDGES...HEADLANDS...LEEWARD VALLEYS...AND AREAS
PRONE TO FUNNELING.

SECURE LOOSE OBJECTS OUTSIDE...INCLUDING TRASH CANS AND HOLIDAY
DECORATIONS.

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE...AND LIGHT
WEIGHT VEHICLES. USE EXTRA CAUTION.

HIZ001>021-023>027-161445-
/O.EXT.PHFO.WI.Y.0037.000000T0000Z-061216T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR-
334 PM HST FRI DEC 15 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

EAST WINDS TO 30 MPH WITH FREQUENT GUSTS TO 50 MPH ARE EXPECTED.
THE WINDS WILL DECREASE SOME SATURDAY MORNING...BUT WILL REMAIN
BREEZY THROUGH SATURDAY AFTERNOON.

AREAS MOST AT RISK INCLUDE THE CENTRAL VALLEY OF MAUI...AREAS LEE
OF THE KOOLAU RANGE ON OAHU...AND THE KAWAIHAE AND SOUTH POINT
AREAS OF THE BIG ISLAND.

SECURE LOOSE OBJECTS OUTSIDE...INCLUDING TRASH CANS AND HOLIDAY
DECORATIONS.

$$

HIZ022-028-161445-
/O.CON.PHFO.WI.Y.0037.000000T0000Z-061217T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
334 PM HST FRI DEC 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY...

EAST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL CONTINUE OVER
THE SUMMITS THROUGH SATURDAY.

$$

CRAIG
000 
WWHW70 PHFO 161411
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
411 AM HST SAT DEC 16 2006

...WIND ADVISORY FOR THE LOWER ELEVATIONS OF ALL ISLANDS UNTIL 6 AM...
...WIND ADVISORY FOR THE BIG ISLAND SUMMITS AND HALEAKALA UNTIL 6
PM..

.OVERVIEW...WINDS OVER THE LOWER ELEVATIONS ARE ON THE
DECLINE...AND ARE EXPECTED TO BE BELOW ADVISORY CRITERIA BY
SUNRISE. WINDS OVER THE BIG ISLAND SUMMITS AND HALEAKALA WILL
CONTINUE TO BE STRONG THROUGHOUT THE DAY.

SECURE LOOSE OBJECTS OUTSIDE...INCLUDING TRASH CANS AND HOLIDAY
DECORATIONS.

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE...AND LIGHT
WEIGHT VEHICLES. USE EXTRA CAUTION.

HIZ022-028-170315-
/O.CON.PHFO.WI.Y.0037.000000T0000Z-061217T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
411 AM HST SAT DEC 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. 

WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY.

$$

HIZ001>021-023>027-161600-
/O.CON.PHFO.WI.Y.0037.000000T0000Z-061216T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR-
411 AM HST SAT DEC 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST EARLY THIS
MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST EARLY THIS
MORNING. 

AREAS MOST AT RISK INCLUDE THE CENTRAL VALLEY OF MAUI...AREAS LEE
OF THE KOOLAU RANGE ON OAHU...AND THE KAWAIHAE AND SOUTH POINT
AREAS OF THE BIG ISLAND.

SECURE LOOSE OBJECTS OUTSIDE...INCLUDING TRASH CANS AND HOLIDAY
DECORATIONS.

$$
000 
WWHW70 PHFO 161553
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
553 AM HST SAT DEC 16 2006

...WIND ADVISORY FOR THE BIG ISLAND SUMMITS AND HALEAKALA UNTIL 6
PM..

.OVERVIEW...WINDS OVER THE BIG ISLAND SUMMITS AND HALEAKALA WILL
CONTINUE TO BE STRONG THROUGHOUT THE DAY.

A WIND ADVISORY MEANS THAT STRONG WINDS OF 30 MPH WITH FREQUENT
GUSTS ABOVE 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE...AND LIGHT
WEIGHT VEHICLES. USE EXTRA CAUTION.

HIZ001>021-023>027-161700-
/O.EXP.PHFO.WI.Y.0037.000000T0000Z-061216T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-
OAHU SOUTH SHORE-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-
OLOMANA-CENTRAL OAHU-WAIANAE MOUNTAINS-MOLOKAI WINDWARD-
MOLOKAI LEEWARD-LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
MAUI WINDWARD WEST-MAUI LEEWARD WEST-MAUI CENTRAL VALLEY-
WINDWARD HALEAKALA-LEEWARD HALEAKALA-KONA-SOUTH BIG ISLAND-
BIG ISLAND NORTH AND EAST-KOHALA-BIG ISLAND INTERIOR-
553 AM HST SAT DEC 16 2006

...WIND ADVISORY WILL EXPIRE AT 6 AM HST EARLY THIS MORNING...

WINDS HAVE DECREASED BELOW ADVISORY LEVELS...THUS THE WIND
ADVISORY FOR THE LOWER ELEVATIONS IS BEING ALLOWED TO EXPIRE.

$$

HIZ022-028-170400-
/O.CON.PHFO.WI.Y.0037.000000T0000Z-061217T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
553 AM HST SAT DEC 16 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS AFTERNOON. 

WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TODAY.

$$
000 
WWHW70 PHFO 162105
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1105 AM HST SAT DEC 16 2006

...WIND ADVISORY CANCELED...

.WINDS OVER MOUNTAIN SUMMITS OF MAUI AND THE BIG ISLAND HAVE
DIMINISHED.

HIZ022-028-162215-
/O.CAN.PHFO.WI.Y.0037.000000T0000Z-061217T0400Z/
HALEAKALA SUMMIT-BIG ISLAND SUMMITS-
1105 AM HST SAT DEC 16 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELED THE WIND
ADVISORY. 

WINDS ON THE HIGH MOUNTAIN AREAS SHOULD REMAIN BELOW 30 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Dec 14, 10:00 AM HST, 3 minutes earlier.

Area forecast discussion, Dec 14, 10:00 AM HST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST THU DEC 14 2006

.SYNOPSIS...BREEZY TRADE WINDS WILL STRENGTHEN TODAY AND TONIGHT...
CREATING WINDY CONDITIONS FOR FRIDAY AS STRONG HIGH PRESSURE PASSES
NORTH OF THE ISLANDS. CLOUDS AND SHOWERS WILL FAVOR WINDWARD AND
MAUKA AREAS...WITH A FEW SHOWERS BLOWING LEEWARD ON THE STRONG
TRADES. WINDS WILL BEGIN TO EASE ON SATURDAY AS THE HIGH MOVES OFF
TO THE EAST...BUT TRADE WINDS WILL PERSIST THROUGH THE WEEK.

&&

.DISCUSSION...
TRADE WINDS ARE ON THE RISE. A STRONG 1038 MB HIGH ABOUT 1200 MILES
NORTHWEST OF HONOLULU WILL BUILD TO 1040 MB AS IT MOVES NORTH OF
THE STATE TONIGHT. AS A RESULT...BREEZY TRADE WINDS WILL INCREASE
TODAY AND TONIGHT...WITH WINDY CONDITIONS DEVELOPING BY FRIDAY
MORNING. SOME OF THE USUALLY WINDY GAGES ARE ALREADY REPORTING WINDS
NEAR 30 MPH...AND THE SMALL CRAFT ADVISORY HAS BEEN EXPANDED TO
COVER ALL HAWAIIAN WATERS THROUGH SATURDAY. A WIND ADVISORY HAS BEEN
POSTED FOR THE BIG ISLAND SUMMITS AND HALEAKALA. THIS ADVISORY WILL
LIKELY NEED TO BE EXPANDED FOR THE LOWER ELEVATIONS OF THE STATE FOR
FRIDAY AND FRIDAY NIGHT FOR LOCALIZED GUSTS TO 50 MPH...AND DURING
THIS TIME WINDS IN THE ALENUIHAHA CHANNEL AND SOUTH OF THE BIG
ISLAND ARE EXPECTED TO PEAK AT GALE FORCE. IN ADDITION...THE STRONG
TRADES WILL PRODUCE VERY LARGE AND ROUGH SURF ALONG EAST FACING
SHORES BY FRIDAY...POSSIBLY PEAKING AROUND THE 15 FOOT WARNING LEVEL
THIS WEEKEND.

A VERY STABLE ATMOSPHERE WILL CONTINUE TO KEEP SHOWERS FOCUSED OVER
WINDWARD AND MOUNTAIN AREAS THROUGH FRIDAY. RIDGING ALOFT WILL
WEAKEN OVER THE WEEKEND...SO EXPECT MORE SHOWERS TO BE BLOWN OVER TO
LEEWARD AREAS.

TRADE WINDS WILL BEGIN TO EASE ON SATURDAY. THE HIGH WILL PUSHED
OFF TO THE NORTHEAST OF THE STATE BY A FRONT PASSING ALONG 30N. BY
SUNDAY...TRADE WINDS WILL BACK DOWN TO MODERATE LEVELS AND WILL
PERSIST THROUGH THE REMAINDER OF THE WEEK.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
GALE CONDITIONS EXPECTED FOR THE ALENUIHAHA CHANNEL AND BIG ISLAND
SOUTHEAST WATERS FOR FRIDAY AND FRIDAY NIGHT.
SMALL CRAFT ADVISORY FOR ALL WATERS THROUGH SATURDAY.
WIND ADVISORY FOR BIG ISLAND SUMMITS AND HALEAKALA THROUGH SATURDAY.

&&

WROE

Nearby

Wind Advisories in Hawaii, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.